# SDR FDEA202108031926

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,708 hours, 41,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 INNER SKIN IS CRACKED AT LIGHTENING HOLE FLANGE JUST BELOW UPPER LATCH   TORQUE TUBE, APPROXIMATELY STA 716 STR 10LH REMOVED DAMAGE IAW B757-200 SRM 52-10-01-1A, FOUND TO BE WITHIN LIMITS PER DETAIL XI,   MATERIAL REMOVED .100" MAXIMUM ALLOWED .100", RESTORED FINISH IAW B757 SRM 51-20-01-  0G
